| Catalog Number |
1400350-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the 90% stenosed, moderately calcified, moderately tortuous distal left anterior descending coronary artery (lad).A 3.50x12mm nc trek neo balloon dilatation catheter (bdc) was inflated to 12 atmospheres during the first inflation; however, ruptured during the second inflation at 12 atmospheres for 20 seconds.Another unspecified device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.